# SDR DALA14008533359

- Difficulty date: February 7, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N859NW
- Make and model: Airbus A330-223
- Aircraft serial: 0722
- Aircraft time: 36,496 hours, 4,844 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-52
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK Y1959 FRAMES 47, 51 AND 52 CORRODED.  CORROSION REMOVED IAW SRM 51-74-00  AND FOUND OUT OF LIMITS IAW SRM 53-31-15, FIG 101.  SEAT TRACK REPLACED IAW SRM 51-42-11.
